# SDR AALA20140617015

- Difficulty date: June 17, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 48,145 hours, 16,652 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-SKID LIGHT CAME ILLUMINATED AFTER TAKEOFF.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 7 ANTI-SKID TRANSDUCER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
